JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Honam Mathematical Journal
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-293X 
eISSN :
 
Journal DOI :
10.5831/HMJ 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • ON STRONGLY 2-PRIMAL RINGS
  • Hwang, Seo-Un ; Lee, Yang ; Park, Kwang-Sug ;
  • Honam Mathematical Journal, volume 29, issue 4, 2007, Pages 555~567
  • DOI : 10.5831/HMJ.2007.29.4.555
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • A NOTE ON PRECONVEXITY SPACES
  • Min, Won-Keun ;
  • Honam Mathematical Journal, volume 29, issue 4, 2007, Pages 589~595
  • DOI : 10.5831/HMJ.2007.29.4.589
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • ON THE INTEGRAL CLOSURES OF IDEALS
  • Ansari-Toroghy, H. ; Dorostkar, F. ;
  • Honam Mathematical Journal, volume 29, issue 4, 2007, Pages 653~666
  • DOI : 10.5831/HMJ.2007.29.4.653
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)
18
  • ON THE UNIQUENESS FOR ENTIRE FUNCTIONS
  • Chern, Peter Tien-Yu ; Kim, Jong-Jin ; Kim, In-Su ;
  • Honam Mathematical Journal, volume 29, issue 4, 2007, Pages 695~700
  • DOI : 10.5831/HMJ.2007.29.4.695
  • Abstract(view)
PDF Download(new window)
19
  • Abstract(view)
PDF Download(new window)
20
  • Abstract(view)
PDF Download(new window)